# SDR SIMA20180530008

- Difficulty date: May 30, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LATERAL WING TO FUSELAGE FAIRING UPPER ATTACH ANGLE IS CRACKED AT FUSELAGE FRAME 50. REMOVED AND REPLACED THE LT LATERAL WING UPPER ANGLE FROM FS 48-50 IAW SRM 51-40-02 AND IAW CPM 51-21-06.
